Şahin, Bayram2020-12-022020-12-022001ŞAHİN B (2001). On QR- submanifolds of a quaternionic space form. Turkish Journal of Mathematics, 25(3), 413 - 425.1300-00981303-6149https://hdl.handle.net/11616/18960https://search.trdizin.gov.tr/yayin/detay/33581Yıl: 2001Cilt: 25Sayı: 3ISSN: 1300-0098 / 1303-6149Sayfa Aralığı: 413 - 425Metin Dili:İngilizce[Abstract Not Acailable]enAttribution-NonCommercial-NoDerivs 3.0 United Statesinfo:eu-repo/semantics/openAccessOn QR- submanifolds of a quaternionic space formArticle25341342533581